应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "62J99":
585 Qiang LIU
  Empirical Likelihood for Varying Coefficient EV Models under Longitudinal Data
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (3): 585-596 [Abstract] (24) [HTML 1 KB] [PDF 172 KB] (37)
893 Mu ZHAO, Cun-jie LIN, Yong ZHOU
  Analyzing Right-Censored Length-Biased Data with Additive Hazards Model
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (4): 893-908 [Abstract] (90) [HTML 1 KB] [PDF 189 KB] (143)
841 YONG-XIU CAO, JI-CHANG YU, YAN-YAN LIU
  Optimal Generalized Case-Cohort Analysis with Cox's Proportional Hazards Model
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (3): 841-854 [Abstract] (214) [HTML 1 KB] [PDF 0 KB] (27)
443 Xue-rong CHEN, Yong ZHOU
  Quantile Regression for Right-Censored and Length-Biased Data
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (3): 443-462 [Abstract] (2617) [HTML 1 KB] [PDF 318 KB] (1824)
First page | Prev page | Next page | Last pagePage 1 of 1, 4 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9